# SDR ASOA2014091211216

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,958 hours, 23,756 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS EXTREMELY DIFFICULT TO OPEN.  LUBRICATED SERVICE DOOR IAW AMM 12-20-52, OPS CHECK GOOD,  ACFT RETURN TO SERVICE.
